Alert archive / Georgia / Severe Thunderstorm Warnings in 2015
Severe Thunderstorm Warning 217, NWS Atlanta, GA
NWS Atlanta, GA issued this severe thunderstorm warning at Jun 26, 2015, 4:50 PM EDT for Towns County, Georgia. It was in force for 25 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 26, 2015, 4:50 PM EDT (20:50 UTC)
- Expired
- Jun 26, 2015, 5:15 PM EDT
- In force
- 25 min
- Issued by
- NWS Atlanta, GA
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
County Towns County, GA
The radar
The Knoxville radar (KMRX), 144 km from the middle of the area, began a volume at 20:49 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 26, 5:07 PM EDT | HAIL 1 | Sunnyside, GA | THE LONG RIDGE CAMP GROUND REPORTED QUARTER SIZED HAIL. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 17 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Peachtre/Fal Fld, GA (KFFC), launched 12:00Z, 8.8 hours before the alert went out and 183 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1434 J/kg
- Mixed-layer CIN
- -43 J/kg
- Mixed-layer LCL
- 941 m above ground
- 0-6 km bulk shear
- 13 kt
- 0-1 km storm-relative helicity
- -19 m²/s²
- 0-3 km storm-relative helicity
- 25 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
730
WUUS52 KFFC 262050
SVRFFC
GAC281-262115-
/O.NEW.KFFC.SV.W.0217.150626T2050Z-150626T2115Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
450 PM EDT FRI JUN 26 2015
THE NATIONAL WEATHER SERVICE IN PEACHTREE CITY HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
NORTHWESTERN TOWNS COUNTY IN NORTHEASTERN GEORGIA...
* UNTIL 515 PM EDT
* AT 450 PM EDT...A SEVERE THUNDERSTORM WAS LOCATED OVER YOUNG
HARRIS...OR NEAR HAYESVILLE...MOVING NORTHEAST AT 20 MPH.
HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE
TO ROOFS...SIDING AND TREES.
* OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
HIAWASSEE...YOUNG HARRIS AND ALEXANDERS MILL.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
IF YOU SEE WIND DAMAGE...HAIL OR FLOODING...WAIT UNTIL THE STORM HAS
PASSED...AND THEN CALL THE NATIONAL WEATHER SERVICE TOLL FREE AT 1 8
6 6 7 6 3 4 4 6 6 OR TWEET US YOUR REPORT AT NWSATLANTA.
&&
LAT...LON 3499 8375 3484 8379 3486 8381 3490 8380
3491 8381 3491 8384 3490 8384 3490 8385
3492 8387 3493 8391 3499 8393
TIME...MOT...LOC 2050Z 205DEG 17KT 3498 8384
HAIL...1.00IN
WIND...60MPH
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Atlanta, GA wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 26, 3:41 PM EDT, 1 hour 9 minutes earlier.
Area forecast discussion, Jun 26, 3:41 PM EDT, 1 hour 9 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE PEACHTREE CITY GA 341 PM EDT FRI JUN 26 2015 .SHORT TERM /TONIGHT THROUGH SATURDAY NIGHT/... THE SHORT AND MID RANGE MODELS CONTINUE TO SHOW GOOD AGREEMENT WITH AN UPPER TROUGH... CURRENTLY DEVELOPING JUST WEST OF THE UPPER MISSISSIPPI VALLEY REGION... DEEPENING AND LIFTING EASTWARD ACROSS THE OHIO AND TENNESSEE VALLEYS ON SATURDAY. THIS WILL DRAG A COLD FRONT INTO NORTH GEORGIA BY EARLY SATURDAY AFTERNOON... THEN ACROSS MUCH OF CENTRAL GEORGIA SATURDAY NIGHT. A SERIES OF DISTURBANCES TRAVERSING THE DEEPENING LONG WAVE TROUGH DURING DAYTIME HEATING AHEAD OF THE FRONT... COUPLED WITH A MOIST AND MODERATE LOW-MID LEVEL SOUTHWEST FLOW... SHOULD RESULT IN WIDESPREAD SHOWERS AND THUNDERSTORMS ALONG AHEAD OF THE FRONT SATURDAY AND SATURDAY EVENING. MUCAPE VALUES OF 2000-2500 J/KG... COUPLED WITH MODERATE 25-35KT MODERATE DEEP LAYER SHEAR... SHOULD BE SUFFICIENT TO PUSH SOME STORMS TO SEVERE LEVELS ACROSS PARTS OF NORTH AND CENTRAL GEORGIA BY SATURDAY AFTERNOON AND INTO SATURDAY EVENING. DAMAGING WINDS... SOME LARGE HAIL AND FREQUENT LIGHTNING WILL BE THE MAIN THREATS AT THIS TIME. PRECIPITABLE WATER VALUES OF 1.5 TO 2.0 INCHES WILL SUPPORT LOCALLY HEAVY RAIN... AND ANY TRAINING OF CELLS WOULD RESULT IN ISOLATED FLOOD PROBLEMS. AT THIS TIME... IT APPEARS THE GREATER STRONG/SEVERE STORM THREAT WILL BE MAINLY SOUTH OF A CEDARTOWN TO BLAIRSVILLE LINE FROM LATE SATURDAY MORNING THROUGH THE AFTERNOON AND INTO THE EVENING HOURS. SPC HAS PLACED MUCH OF THIS AREA IN A SLIGHT RISK FOR SEVERE STORMS ON SATURDAY. THE STORM THREAT WILL QUICKLY END BEHIND THE COLD FRONT... ALTHOUGH POST FRONTAL SHOWERS/PATCHES OF LIGHT RAIN MAY LINGER FOR A FEW HOURS. ALSO EXPECT SCATTERED SHOWERS AND POSSIBLY A FEW THUNDERSTORMS TO PERSIST AHEAD OF THE FRONT ACROSS PARTS OF CENTRAL GEORGIA OVERNIGHT... BUT THE SEVERE THREAT SHOULD END SHORTLY AFTER MIDNIGHT ACROSS CENTRAL GEORGIA...EVEN AHEAD OF THE FRONT. OTHERWISE... TOOK A MAV AND MET BLEND FOR TEMPS AND CONTINUED TO SHOW HIGHER THEN GUIDANCE POPS THROUGH SATURDAY NIGHT. 39 .LONG TERM /SUNDAY THROUGH FRIDAY/... EXTENDED PERIODS MARKED WITH MORE DYNAMIC PATTERN AS UPPER TROUGH RETURNS TO THE AREA. AFOREMENTIONED COLD FRONT PUSHES THROUGH THE CWA SATURDAY NIGHT/SUNDAY MORNING....WITH SOME ASSOCIATED STORMS CARRYING INTO SUNDAY MORNING ACROSS THE FAR SOUTHERN PORTIONS OF THE CWA. FOR THE MOST PART SUNDAY AND MONDAY CONTINUE TO LOOK LIKE MORE PLEASANT DAYS WITH TEMPERATURES IN THE 80S...AND VERTICAL PROFILES SHOWING DRY AIR ACROSS THE AREA. TEMPERATURES SUNDAY WILL HOVER SLIGHTLY BELOW NORMAL...THEN MODERATE SLIGHTLY TO NEAR NORMAL MONDAY. WITH THE UPPER TROUGH AXIS REMAINING WEST OF THE AREA...AN ACTIVE PATTERN IS EXPECTED THROUGH THE WEEK AS SEVERAL FEATURES PUSH INTO THE REGION. NEXT BOUNDARY IMPACTS THE AREA TUESDAY...WITH ENHANCED STORM CHANCES REMAINING ACROSS THE AREA THROUGH THE REMAINDER OF THE WEEK. AMPLE MOISTURE WILL ALLOW FOR MORE EFFICIENT PRECIPITATION PROCESSES. HAVE GENERALLY GONE GOOD CHANCE TO LIKELY POPS ACROSS THE AREA EACH DAY TUESDAY THROUGH FRIDAY...AND SLIGHT CHANCE TO LOW END CHANCE POPS OVERNIGHT. 01/31 AVIATION... 18Z UPDATE... VFR CONDITIONS EXPECTED TO PREVAIL THROUGH THE TAF PERIOD... EXCEPT LOWER MVFR/IFR POSSIBLE WITH EXPECTED PERIODS OF CONVECTION THIS AFTERNOON... THEN AGAIN SATURDAY AFTERNOON. HIRES MODELS CONTINUE TO SHOW SCATTERED SHOWERS AND THUNDERSTORMS DEVELOPING ACROSS MOST TAF SITES BETWEEN 19-23Z THIS AFTERNOON... THEN DIMINISHING BY MID TO LATE THIS EVENING. CONVECTION BECOMES MORE WIDESPREAD ON SATURDAY AHEAD OF A COLD FRONT...MAINLY DURING THE AFTERNOON FOR ALL TAF SITES. WINDS WILL REMAIN MAINLY SOUTHWEST THROUGH THE FORECAST PERIOD WITH SPEEDS 7KTS OR LESS THROUGH TONIGHT... THEN 10-12KTS POSSIBLE ON SATURDAY. //ATL CONFIDENCE...18Z UPDATE... MEDIUM ON TIMING OF PRECIP. HIGH ON REMAINING ELEMENTS. 39 && .PRELIMINARY POINT TEMPS/POPS... ATHENS 72 87 65 87 / 50 90 60 0 ATLANTA 72 85 65 85 / 60 90 50 0 BLAIRSVILLE 66 77 57 80 / 70 90 30 0 CARTERSVILLE 71 82 62 84 / 70 90 20 0 COLUMBUS 73 87 69 87 / 60 90 60 10 GAINESVILLE 71 83 63 84 / 50 90 50 0 MACON 73 89 68 88 / 50 90 60 10 ROME 72 83 62 85 / 80 80 20 0 PEACHTREE CITY 72 85 65 85 / 60 90 60 0 VIDALIA 74 90 72 89 / 50 70 60 30 && .FFC WATCHES/WARNINGS/ADVISORIES... NONE. && SHORT TERM...39 LONG TERM....01 AVIATION...39
Hazardous weather outlook, Jun 26, 4:59 AM EDT, 11 hours 51 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE PEACHTREE CITY GA 459 AM EDT FRI JUN 26 2015 GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086- 089>098-102>113-270900- BALDWIN-BANKS-BARROW-BARTOW-BIBB-BLECKLEY-BUTTS-CARROLL-CATOOSA- CHATTAHOOCHEE-CHATTOOGA-CHEROKEE-CLARKE-CLAYTON-COBB-COWETA- CRAWFORD-CRISP-DADE-DAWSON-DEKALB-DODGE-DOOLY-DOUGLAS-EMANUEL- FANNIN-FAYETTE-FLOYD-FORSYTH-GILMER-GLASCOCK-GORDON-GREENE- GWINNETT-HALL-HANCOCK-HARALSON-HARRIS-HEARD-HENRY-HOUSTON-JACKSON- JASPER-JEFFERSON-JOHNSON-JONES-LAMAR-LAURENS-LUMPKIN-MACON- MADISON-MARION-MERIWETHER-MONROE-MONTGOMERY-MORGAN-MURRAY- MUSCOGEE-NEWTON-NORTH FULTON-OCONEE-OGLETHORPE-PAULDING-PEACH- PICKENS-PIKE-POLK-PULASKI-PUTNAM-ROCKDALE-SCHLEY-SOUTH FULTON- SPALDING-STEWART-SUMTER-TALBOT-TALIAFERRO-TAYLOR-TELFAIR-TOOMBS- TOWNS-TREUTLEN-TROUP-TWIGGS-UNION-UPSON-WALKER-WALTON-WARREN- WASHINGTON-WEBSTER-WHEELER-WHITE-WHITFIELD-WILCOX-WILKES- WILKINSON- 459 AM EDT FRI JUN 26 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH AND CENTRAL GEORGIA. .DAY ONE...TODAY AND TONIGHT... ISOLATED TO SCATTERED SEVERE STORMS POSSIBLE THIS AFTERNOON AND EVENING ACROSS NORTH AND CENTRAL GEORGIA...AND AGAIN LATE TONIGHT ACROSS NORTH GEORGIA WEATHER HAZARDS EXPECTED... THE MAIN THREAT FROM THE SEVERE STORMS WILL BE DAMAGING WINDS AND LOCALLY HEAVY RAIN. UP TO 1 INCH HAIL IS POSSIBLE AS WELL. DUE TO THE LOCALLY HEAVY RAIN...BRIEF FLOODING OF LOW LYING AREAS IS POSSIBLE. DISCUSSION... AN UPPER LEVEL DISTURBANCE WILL MOVE INTO CENTRAL GEORGIA THIS MORNING BRINGING AN INCREASE CHANCE OF THUNDERSTORMS TO CENTRAL GEORGIA. DAYTIME HEATING COMBINED WITH AMPLE INSTABILITY ACROSS NORTH GEORGIA WILL BRING AN INCREASING RISK OF SHOWERS AND THUNDERSTORMS ACROSS NORTH GEORGIA THIS AFTERNOON AS WELL. THE RISK OF THUNDERSTORMS WILL DIMINISH THIS EVENING. THEN AS A COLD FRONT MOVES INTO THE TENNESSEE VALLEY...SHOWERS AND THUNDERSTORMS WILL INCREASE ACROSS NORTH GEORGIA. SOME OF THE STORMS TODAY AND LATE TONIGHT COULD BE SEVERE...ESPECIALLY ACROSS NORTH GEORGIA. THE BEST TIMES FOR SEVERE STORMS WILL BE FROM 2 PM TO 10 PM TODAY ACROSS NORTH AND CENTRAL GEORGIA. ALSO...FROM 9 AM INTO SATURDAY MORNING ACROSS NORTH GEORGIA. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY... WIDESPREAD SHOWERS AND THUNDERSTORMS ARE EXPECTED AGAIN SATURDAY AND SATURDAY NIGHT AS A COLD FRONT PUSHES SOUTHEASTWARD. SOME STORMS REACHING STRONG TO POSSIBLY SEVERE LEVELS ARE POSSIBLE BOTH PERIODS. DAMAGING WINDS...LOCALLY HEAVY RAIN AND FREQUENT CLOUD TO GROUND LIGHTNING WILL BE THE MAIN THREATS. HAIL UP TO 1 INCH IN DIAMETER IS ALSO POSSIBLE. THUNDERSTORM CHANCES RETURN MAINLY TUESDAY AND WEDNESDAY AS OTHER DISTURBANCES LOOK TO INFLUENCE THE AREA. THERE IS STILL UNCERTAINTY IN THE FORECAST ON TIMING AND LOCATIONS OF GREATER CHANCES. STAY TUNED TO FUTURE UPDATES. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT REQUESTED BUT SPOTTERS ARE ENCOURAGED TO SUBMIT REPORTS OF SEVERE WEATHER THROUGH THE WEB BY GOING TO WEATHER.GOV/ATLANTA.
In the hours before
Special weather statement, Jun 26, 4:10 PM EDT, 40 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE PEACHTREE CITY GA 410 PM EDT FRI JUN 26 2015 GAZ004-005-012-262045- MURRAY GA-GORDON GA-WHITFIELD GA- 410 PM EDT FRI JUN 26 2015 ...SIGNIFICANT WEATHER ADVISORY FOR NICKEL SIZE HAIL AND 50 MPH WINDS IN MURRAY...GORDON AND WHITFIELD COUNTIES UNTIL 445 PM EDT... AT 410 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM NEAR RESACA...OR 9 MILES NORTH OF CALHOUN... MOVING NORTHEAST AT 15 MPH. THESE STORMS HAVE THE POTENTIAL TO PRODUCE NICKEL SIZE SIZED HAIL... FREQUENT CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 50 MPH AS THEY MOVE ACROSS MURRAY...GORDON AND WHITFIELD COUNTIES THROUGH 445 PM EDT. SOME LOCATIONS IN THE PATH OF THESE STORMS INCLUDE DALTON...CALHOUN...RESACA...NICKELSVILLE...NORTH GEORGIA SPEEDWAY... TILTON AND AUDUBON. THESE WIND GUSTS MAY PRODUCE MINOR DAMAGE TO TREE LIMBS AND BLOW LIGHT...UNSECURED OBJECTS AROUND. LAT...LON 3450 8487 3461 8500 3476 8487 3465 8468 TIME...MOT...LOC 2010Z 218DEG 37KT 3463 8489
Special weather statement, Jun 26, 4:15 PM EDT, 35 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
415 PM EDT FRI JUN 26 2015
GAZ002-011-019-262045-
CHATTOOGA GA-WALKER GA-FLOYD GA-
415 PM EDT FRI JUN 26 2015
...SIGNIFICANT WEATHER ADVISORY FOR PENNY SIZED HAIL AND 45 MPH WINDS
IN CHATTOOGA...WALKER AND FLOYD COUNTIES UNTIL 445 PM EDT...
AT 415 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORMS AROUND THE AREA...MOVING NORTH TO NORTHEAST 10
T0 15 MPH.
THESE STORMS HAVE THE POTENTIAL TO PRODUCE PENNY SIZED SIZED HAIL...
FREQUENT CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 45 MPH AS THEY
MOVE ACROSS CHATTOOGA...WALKER AND FLOYD COUNTIES THROUGH 445 PM EDT.
SOME LOCATIONS IN THE PATH OF THESE STORMS INCLUDE
ROME...SUMMERVILLE...TRION...LYERLY...MENLO...EVERETT SPRINGS...
CLOUDLAND...COOSA...ARMUCHEE...HOLLAND...BERRYTON...LAKE MARVIN...
SUBLIGNA...JAMES H. FLOYD STATE PARK...CHATTOOGAVILLE AND TIDINGS.
THESE WIND GUSTS MAY PRODUCE MINOR DAMAGE TO TREE LIMBS AND BLOW
LIGHT...UNSECURED OBJECTS AROUND.
LAT...LON 3459 8506 3458 8507 3454 8506 3454 8509
3449 8509 3426 8526 3425 8545 3460 8553
TIME...MOT...LOC 2015Z 158DEG 19KT 3432 8542Special weather statement, Jun 26, 4:17 PM EDT, 33 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE PEACHTREE CITY GA 417 PM EDT FRI JUN 26 2015 GAZ003-004-262045- CATOOSA GA-WHITFIELD GA- 417 PM EDT FRI JUN 26 2015 ...SIGNIFICANT WEATHER ADVISORY FOR PENNY SIZED HAIL AND 40 MPH WINDS IN CATOOSA AND WHITFIELD COUNTIES UNTIL 445 PM EDT... AT 416 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM OVER COHUTTA...OR 8 MILES NORTHEAST OF RINGGOLD...MOVING NORTHEAST AT 20 MPH. THESE STORMS HAVE THE POTENTIAL TO PRODUCE PENNY SIZED SIZED HAIL... FREQUENT CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 40 MPH AS THEY MOVE ACROSS CATOOSA AND WHITFIELD COUNTIES THROUGH 445 PM EDT. SOME LOCATIONS IN THE PATH OF THESE STORMS INCLUDE VARNELL...COHUTTA...RED CLAY S.P. AND APISON. THESE WIND GUSTS MAY PRODUCE MINOR DAMAGE TO TREE LIMBS AND BLOW LIGHT...UNSECURED OBJECTS AROUND. LAT...LON 3499 8481 3498 8481 3489 8497 3499 8510 TIME...MOT...LOC 2016Z 234DEG 21KT 3497 8497
Local storm report, Jun 26, 4:23 PM EDT, 27 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
423 PM EDT FRI JUN 26 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0338 PM TSTM WND DMG 1 N POND SPRING 34.84N 85.33W
06/26/2015 WALKER GA 911 CALL CENTER
THE WALKER COUNTY 911 CENTER REPORTED A FEW TREES DOWN
ALONG TAYLOR BROOME ROAD.
&&
EVENT NUMBER FFC1500446
JLFSpecial weather statement, Jun 26, 4:36 PM EDT, 14 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
436 PM EDT FRI JUN 26 2015
GAZ021-262100-
CHEROKEE GA-
436 PM EDT FRI JUN 26 2015
...SIGNIFICANT WEATHER ADVISORY FOR DIME SIZED HAIL AND 45 MPH WINDS
IN CHEROKEE COUNTY UNTIL 500 PM EDT...
AT 436 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM OVER CANTON...MOVING NORTHEAST AT 10 MPH.
THESE STORMS HAVE THE POTENTIAL TO PRODUCE DIME SIZED SIZED HAIL...
FREQUENT CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 45 MPH AS THEY
MOVE ACROSS CHEROKEE COUNTY THROUGH 500 PM EDT.
SOME LOCATIONS IN THE PATH OF THESE STORMS INCLUDE
CANTON...BALL GROUND...NELSON...BUFFINGTON...UNION HILL AND REAVIS
MOUNTAIN.
THESE WIND GUSTS MAY PRODUCE MINOR DAMAGE TO TREE LIMBS AND BLOW
LIGHT...UNSECURED OBJECTS AROUND.
LAT...LON 3438 8440 3437 8440 3438 8439 3438 8426
3435 8426 3418 8438 3425 8456 3438 8450
TIME...MOT...LOC 2036Z 203DEG 10KT 3425 8447Special weather statement, Jun 26, 4:42 PM EDT, 8 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE PEACHTREE CITY GA 442 PM EDT FRI JUN 26 2015 GAZ004-005-262115- MURRAY GA-WHITFIELD GA- 442 PM EDT FRI JUN 26 2015 ...SIGNIFICANT WEATHER ADVISORY FOR DIME SIZED HAIL AND 45 MPH WINDS IN MURRAY AND WHITFIELD COUNTIES UNTIL 515 PM EDT... AT 442 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM NEAR CHATSWORTH...MOVING NORTH AT 25 MPH. THESE STORMS HAVE THE POTENTIAL TO PRODUCE DIME SIZED SIZED HAIL... FREQUENT CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 45 MPH AS THEY MOVE ACROSS MURRAY AND WHITFIELD COUNTIES THROUGH 515 PM EDT. SOME LOCATIONS IN THE PATH OF THESE STORMS INCLUDE DALTON...CHATSWORTH...ETON...DAWNVILLE...CRANDALL...FORT MOUNTAIN STATE PARK...BEAVERDALE...CONASAUGA LAKE AND SUMAC. THESE WIND GUSTS MAY PRODUCE MINOR DAMAGE TO TREE LIMBS AND BLOW LIGHT...UNSECURED OBJECTS AROUND. LAT...LON 3494 8493 3487 8462 3468 8476 3473 8495 TIME...MOT...LOC 2042Z 201DEG 22KT 3478 8484
The office that day
Everything else NWS Atlanta, GA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 26, 2:55 PM EDT | Special Weather Statement | FFC | Walker | 50 min |
| Jun 26, 3:04 PM EDT | Special Weather Statement | FFC | Stewart | 26 min |
| Jun 26, 3:27 PM EDT | Severe Thunderstorm Warning | FFC | Dade, Walker | 48 min |
| Jun 26, 3:32 PM EDT | Severe Thunderstorm Warning | FFC | Whitfield | 43 min |
| Jun 26, 3:34 PM EDT | Severe Thunderstorm Warning | FFC | Floyd | 41 min |
| Jun 26, 3:43 PM EDT | Special Weather Statement | FFC | Catoosa | 32 min |
| Jun 26, 4:02 PM EDT | Special Weather Statement | FFC | Towns | 43 min |
| Jun 26, 4:10 PM EDT | Special Weather Statement | FFC | Gordon | 35 min |
| Jun 26, 4:15 PM EDT | Special Weather Statement | FFC | Chattooga | 30 min |
| Jun 26, 4:17 PM EDT | Special Weather Statement | FFC | Whitfield | 28 min |
| Jun 26, 4:29 PM EDT | Severe Thunderstorm Warning | FFC | Floyd, Gordon | 31 min |
| Jun 26, 4:32 PM EDT | Severe Thunderstorm Warning | FFC | Towns | 43 min |
| Jun 26, 4:36 PM EDT | Special Weather Statement | FFC | Cherokee | 24 min |
| Jun 26, 4:40 PM EDT | Severe Thunderstorm Warning | FFC | Cherokee | 35 min |
| Jun 26, 4:42 PM EDT | Special Weather Statement | FFC | Murray | 33 min |
| Jun 26, 4:46 PM EDT | Severe Thunderstorm Warning | FFC | Murray, Whitfield | 29 min |
| Jun 26, 4:51 PM EDT | Severe Thunderstorm Warning | FFC | Dawson, Forsyth | 39 min |
| Jun 26, 4:54 PM EDT | Severe Thunderstorm Warning | FFC | Gordon | 35 min |
| Jun 26, 5:07 PM EDT | Special Weather Statement | FFC | Hall | 23 min |
| Jun 26, 5:07 PM EDT | Severe Thunderstorm Warning | FFC | Dawson, Pickens | 38 min |
| Jun 26, 5:14 PM EDT | Special Weather Statement | FFC | Towns | 31 min |
| Jun 26, 5:17 PM EDT | Special Weather Statement | FFC | Murray, Whitfield | 28 min |
| Jun 26, 5:25 PM EDT | Special Weather Statement | FFC | Forsyth | 65 min |
| Jun 26, 5:31 PM EDT | Special Weather Statement | FFC | Hall | 29 min |
| Jun 26, 5:32 PM EDT | Special Weather Statement | FFC | Union | 28 min |
| Jun 26, 5:43 PM EDT | Special Weather Statement | FFC | Murray | 62 min |
| Jun 26, 5:44 PM EDT | Special Weather Statement | FFC | Towns | 31 min |
| Jun 26, 5:58 PM EDT | Special Weather Statement | FFC | Union | 47 min |
| Jun 26, 6:14 PM EDT | Severe Thunderstorm Warning | FFC | Union | 31 min |
| Jun 26, 6:18 PM EDT | Special Weather Statement | FFC | Fannin | 27 min |
| Jun 26, 6:20 PM EDT | Special Weather Statement | FFC | White | 25 min |
| Jun 26, 6:23 PM EDT | Special Weather Statement | FFC | Gwinnett | 22 min |
| Jun 26, 6:41 PM EDT | Special Weather Statement | FFC | Towns, Union | 34 min |
Nearby
Severe Thunderstorm Warnings in Georgia, 2015Every severe thunderstorm warning in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.